# SDR DALA2016092907033

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1225 AT AFT GALLEY AREA FROM FRAME 66+5" TO FRAME 67+15"  L=0.751" W=0.325" D=0.001", REPLACED FLOOR SUPPORT +Y1225 AT AFT GALLEY AREA FROM FRAME 66+5 TO FRAME 67+15" AS PER SRM A319 51-72-11 AND 51-42-11, DWG D53472780.
